Open Access

On real $AW^*$-algebras


Full Text

Coming Soon.





Article Information

TitleOn real $AW^*$-algebras
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 2, 99-112
MathSciNet MR2150514
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

A. H. Abduvaitov, S. Albeverio, and Sh. A. Ayupov, On real $AW^*$-algebras, Methods Funct. Anal. Topology 11 (2005), no. 2, 99-112.


BibTex

@article {MFAT281,
    AUTHOR = {Abduvaitov, A. H. and Albeverio, S. and Ayupov, Sh. A.},
     TITLE = {On real $AW^*$-algebras},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {2},
     PAGES = {99-112},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=281},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues